# SDR SIMA20150613002

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,378 hours, 33,239 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Damper
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC ICE TEST, GOT WING ANTI-ICE FAIL.  VLV SHOWED OPEN.  CLEANED NR 2 WING BLEED AIR DAMPER IAW AMM TASK 36-11-11-100-801A.  OPERATIONS CHECKED GOOD IAW AMM TASK 30-00-00-70802A.
